# SDR ZZDA2010312

- Difficulty date: June 25, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N328AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT FLOOR PATH LIGHTING BROKEN IN FORWARD CABIN BY SEAT 1C.  REPLACED PHOTO LUMINESCENT FLOOR PATH LIGHTING BY SEAT 1C REF AMM 33-51.
